# SDR AALA201709219032

- Difficulty date: September 13, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17007304002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD MAIN CABIN FLOOR STRUCTURE, FLOORBEAM AT Y342.9 BETWEEN FR 17 AND FR 18. REPLACED FLOORBEAM PER DRAWING 170-00822-503.
